# SDR SWAA2020022641740

- Difficulty date: January 29, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RH CARGO TIE DOWN TRACK AT BS. 927+7, RBL 13 HAD CORROSION AROUND NUT PLATE HOLE. / R&R TIE DOWN IAW SRM & DWG.
